Iterative Bregman Projections for Regularized Transportation Problems. Benamou, J., Carlier, G., Cuturi, M., Nenna, L., & Peyré, G. SIAM Journal on Scientific Computing, 37(2):A1111–A1138, 2015.
Iterative Bregman Projections for Regularized Transportation Problems [link]Paper  doi  bibtex   
@Article{2015-benamou-cisc,
    title = "Iterative {Bregman} Projections for Regularized Transportation Problems",
    author = "J-D. Benamou and G. Carlier and M. Cuturi and L. Nenna and G. Peyr{\'e}",
	journal = "SIAM Journal on Scientific Computing",
 	 volume = "37",
	 number = 2,
     pages = "A1111--A1138",
     year = "2015",
     doi = "10.1137/141000439",
     url = {http://hal.archives-ouvertes.fr/hal-01096124},
}

Downloads: 0